# SDR CA141114002

- Difficulty date: November 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82742409001
- Condition: Broken
- Location: Ailerons
- Part time: 8,382 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FULL AND FREE FLIGHT CONTROL MOVEMENT CHECKS, THE PILOT NOTED THAT THE SPOILERS WERE NOT ACHIEVING FULL TRAVEL. WHEN MAINTENANCE DID A FUNCTIONAL CHECK THEY NOTED THAT THE AILERON WAS NOT MOVING IN THE UP POSITION, ONLY IN THE DOWN. WHEN CHECKED THE CABLE TENSION WAS FOUND TO BE LOW AND UPON GAINING ACCESS TO THE CABLE IT WAS FOUND SNAPPED.
